MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately six years post initial left tka, the 55 y/o female patient's original dos poly was revised from 2018 to a 15mm ps insert.The surgeon did a poly swap increased 4 mm of thickness from an 11mm to a 15mm.The surgeon stated tibial insert removed after 6 years was flawless.There was no wear or imperfections visible.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Image received.Sales rep was unable to obtain x-rays.The device will be return.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
(h3): the reason for the revision reported cannot be confirmed from the information provided, but may be due to instability or inclusion of the implanted polyethylene in the packaging recall.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d8 g1.The following sections were corrected: b2.D4: model number d10 concomitant devices: (b)(6), 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5, (b)(6), 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t, (b)(6), 200-07-32 - advanced patella 32mm 3 peg implant, (b)(6), 201-78-82 - collar fixation pin 2pk 40mm, quick release.The reason for the revision reported cannot be confirmed from the information provided, but may be due to instability or inclusion of the implanted polyethylene in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19000276
Report Number1038671-2024-00689
Device Sequence Number2997613
Product Code JWH
UDI-Device Identifier10885862304186
UDI-Public10885862304186
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Model NumberN/A
Device Catalogue Number02-022-35-2511
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/15/2024
07/15/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date07/17/2024
01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3" DRILL BIT, MOD. HEX 2 PACK (X3); ADVANCED PATELLA 32MM 3 PEG IMPLANT; COLLAR FIXATION PIN 2PK 40MM, QUICK RELEASE; SEE H11; TRULIANT PS CEM FEM PS CEM LEFT SZ 2.5; TRULIANT TIB FIT TRAY CEM SZ 2.5F / 2.5T
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexFemale